# SDR AALA991158

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Stairway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, AFT VENTRAL STAIRWAY FORWARD EMERGENCY EXIT LIGHT ASSY BROKEN.  REPLACED AFT VENTRAL STAIRWAY FORWARD EMERGENCY EXIT LIGHT ASSY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
